Vol. 2, No. 5, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 2, No. 5, 2009

On the orbits of an orthogonal group action

Kyle Czarnecki, R. Michael Howe and Aaron McTavish

Symbolic computation of degree-three covariants for a binary form

Thomas R. Hagedorn and Glen M. Wilson

Isometric composition operators acting on the Chebyshev space

Thomas E. Goebeler, Jr. and Ashley L. Potter

Markov partitions for hyperbolic sets

Todd Fisher and Himal Rathnakumara

Ineffective perturbations in a planar elastica

Kaitlyn Peterson and Robert Manning

A tiling approach to Fibonacci product identities

Jacob Artz and Michael Rowell

Frame theory for binary vector spaces

Bernhard G. Bodmann, My Le, Letty Reza, Matthew Tobin and Mark Tomforde

Some results on the size of sum and product sets of finite sets of real numbers

Derrick Hart and Alexander Niziolek

Proof of the planar double bubble conjecture using metacalibration methods

Rebecca Dorff, Gary Lawlor, Donald Sampson and Brandon Wilson